Related Experiment Video
Updated: Oct 26, 2026

The Goeckerman Regimen for the Treatment of Moderate to Severe Psoriasis
Published on: July 11, 2013
Psoriasiform Drug Eruption following Fremanezumab: A Case Report
Kayla Coffman1, Madelyn Ross1, Emily Saurborn1
1Department of Dermatology, Joan C. Edwards School of Medicine, Marshall University, Huntington, WV, USA.
Introduction:
Calcitonin gene-related peptide (CGRP) inhibitors such as fremanezumab are used for migraine prevention. Although relatively safe, adverse skin reactions after beginning CGRP inhibitors have been reported in the literature. We present a case report on a patient who presented with a psoriasiform drug eruption 2 weeks after beginning fremanezumab.
Case Presentation:
A 32-year-old female with no prior history of psoriasis had a psoriasiform drug eruption that began 2 weeks after injection of the CGRP inhibitor fremanezumab. The eruption began localized to the injection site and later spread to involve the trunk and extremities. Skin biopsy revealed histologic findings consistent with psoriasiform features. Discontinuation of the CGRP inhibitor led to the resolution of all skin manifestations.
Conclusion:
The complex effect of CGRP inhibitors on immune modulation may increase the risk of inflammatory skin reactions. These skin manifestations are important for clinicians to be aware of in patients with and without a history of inflammatory conditions. This case report offers further insight into the possible immune system effects present in inflammatory conditions such as psoriasis.
Related Concept Videos
Drug Toxicity: Allergic Reactions
Allergic Drug Reactions
Rocky Mountain Spotted Fever